I took plan b on dec 12th and got my period on the 20th it's now January 30th and I haven't gotten my period yet. Can Plan B mess up more then one of your cycles? Is it normal to still not have gotten my next period?
I repeat my answer...
'Plan B can mess your cycle up for months, especially if you're using other hormones in regular birth control, for example. You can do a pregnancy test to put your mind at rest, but it may just take a while to get the massive dose of hormone out of your system & for your body to rebalance itself. It's nothing to worry about if you've ruled out pregnant.'
Mackenzie; Yes it can and some woman more than others but not uncommon to have a few months messed up the first bleeding which is dark and thick is not even your period shortly after you take the plan B then normally the real period is at least a week or so off. They should be normal by next month. Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2014 • 1 answer
Posted 25 Nov 2015 • 0 answers
Posted 22 Dec 2015 • 0 answers
Posted 28 Jan 2016 • 1 answer
Posted 15 Nov 2016 • 1 answer